# SDR AALA20050474

- Difficulty date: October 11, 2004
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - UPPER SURFACE OF FLOORBEAM AT STATION 325 HAD CORROSION BLENDED BEYOND LIMITS.  BLENDS AT RIGHT BUTTLINES 17, 22, 22.5, 26.5, 31, 37.5, 40, 41.5, AND 47.  CRITICAL BLENDS AT RIGHT BUTTLINE 17 IS 0.8 INCH IN DIAMETER WITH .048 REMAINING FROM A PARENT THICKNESS OF .085.  FABRICATED REPAIR STRAP OUT OF 301 AND ONE HALF H STAINLESS STEEL 0.050 INCH THICK.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDS AND REPAIR PARTS WITH TWO COATS BMS10 11 PRIMER.  FILLED BLENDS WITH BMS595 SEALANT.  INSTALLED REPAIR STRAP WET WITH BMS595 SEALANT.  INSTALLED FASTENERS WITH 46D SPACING.
